# SDR JGVR2010F00197

- Difficulty date: August 23, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Engine: Pwa PW305A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cam Follower
- Part number: 23421063
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BRACKET CONTACTING SWITCH PLUG UPON RETRACTION INTO THE WHEEL WELL.  NLG LOWER FORK NOTICED TO BE 5 DEGREES LT OF MECHANICAL CTR.  SERVICED STRUT WITH NO CORRECTION TO 5 DEGREE DIFFERENCE.  DISASSEMBLY OF STRUT REVEALED LOCK PIN GROOVE ON LOWER CAM TO BE ROTATED 5 DEGREES FROM POSITION NECESSARY TO NULL STRUT MECHANICALLY TO THE -0- DEGREE POSITION.
